# SDR DHL2002803509

- Difficulty date: September 25, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5280 · Landing Gear Doors
- Part: Clip
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR REINFORCING CLIP LOWER PORTION CRACKED 1/2 INCH STA 902.000.   REMOVED CRACKED CLIP PER SRM 51-1-21 PG 1.  FABRICATED NEW CLIP (STEEL 301 1/4 H 0.032)PER SRM53-2-0 FIG 1F.  INSTALLED NEW CLIP PER SRM 51-1-21 PG 1.
